SOME COMMON FIXED POINT THEOREM USING OCCASIONALLY WEAKLY COMPATIBLE AND RECIPROCAL CONTINUITY IN INTUITIONISTICFUZZY METRIC SPACES

  • Krishnaveni S et al.

Abstract

We are proving some common fixed point theorem using two notations occasionally weakly compatible and reciprocal continuity in intuitionistic fuzzy metric spaces.

Published
2019-11-21
How to Cite
et al., K. S. (2019). SOME COMMON FIXED POINT THEOREM USING OCCASIONALLY WEAKLY COMPATIBLE AND RECIPROCAL CONTINUITY IN INTUITIONISTICFUZZY METRIC SPACES. International Journal of Advanced Science and Technology, 28(16), 1162 - 1168. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/2072
Section
Articles